# SDR 06FDEA2914

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300*
- Aircraft serial: 477
- Aircraft time: 34,814 hours, 18,371 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Condition: Jammed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN SYSTEM SERVO CONTROL JAMMED.  T/S AND REMOVED AND REPLACED JAMMING DECTECTION CONTROL UNIT (4CB)  PERFORMED OP`S TEST AND NO HELP REINSTALLED OLD UNIT BACK ON A/C. ALL WORK DONE IAW AMM 27-14-17-4.  STILL TROUBLESHOOTING AT THIS TIME. REMOVED AND REPLACED GREEN SYSTEM JAMMING DETECTION  MICROSWITCH ON THS ACTUATOR
